# SDR 3FPY201810078002

- Difficulty date: October 4, 2018
- Submitted: October 8, 2018
- Operation: General aviation
- Filed by: Airflite Proprietary Limited, repair station 3FPY528C
- Aircraft: N881JC
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0044
- Aircraft time: 1,609 hours, 1,225 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 25CF22075
- Condition: Corroded
- Location: Elevator
- Part time: 1,609 hours, 1,225 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CONTROL CABLE CORRODED AT REAR FUSELAGE - FOUND DURING C1-C12 INSPECTION.
